# SDR UALA2012062903444

- Difficulty date: June 25, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 68,356 hours, 12,276 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 4917711
- Part serial: 76
- Condition: Faulted
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ACFT REQUIRED SIGNIFICANT AILERON TRIM INPUT, FOUND LEFT FLAPERON DRIFTING UP. REACHED POINT TO AFFECT ACFT STABILITY AND SNAPPED BACK DOWN.   ON GROUND HAD LEFT PFC LANE FAULT AND ACE L2 FAILED GROUND TEST. REPLACED LEFT PFC AS PER AMM, ALL TEST PASSED. REPLACED L2 ACE AS PER AMM, ALL TEST SUCCESSFUL. ALSO CHECKED WIRING ON NR 10 SPOILER, FOUND OK. ACCOMPLISHED TEST AS PER FIM 27-61-809-810, ALL OK. ACFT OK FOR SERVICE.
